# SDR CALA2018073001722

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 60,221 hours, 21,352 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 8240
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ELEC TRIM FAILED IN FLT T/S PER FIM 27-41-00-810-804, REMOVED AND REPLACED THE STM PER S TEP F(D)2, OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED. TT 1310705 SN OFF 8240 MOTOR, STAB, HO OFF 29-2741-9-0011 8240 ON 29-2741-9-0011 3737.
